MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM EG-760R VIDEO ENDOSCOPE; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM EG-760R VIDEO ENDOSCOPE; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number EG-760R
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, fujifilm healthcare americas corporation was informed of an event involving eg-760r.It was reported that a small fragment of plastic fell out into the patient from the inner channel of the scope when snare was utilized.Plastic was retrieved and isolated.Incident report completed and scope taken out of service.No other information provided.As such, this report is being submitted in an abundance of caution.
 
Additional Manufacturer Narrative
Ref comp # (b)(6).

Brand Name
FUJIFILM EG-760R VIDEO ENDOSCOPE
Common Device Name
GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyandai-gun
ashigarakami-gun, kangawa 258-8 538
JA  258-8538
MDR Report Key19047044
Report Number1000513161-2024-00024
Device Sequence Number20952972
Product Code FDS
UDI-Device Identifier14547410358664
UDI-Public(01)14547410358664(11)220401
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2024
Report Date (Section F) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEG-760R
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/07/2024
Event Location Hospital
Date Report to Manufacturer04/04/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown